Research

Kink band instability in layered structures


Reference:

Wadee, M. A., Hunt, G. W. and Peletier, M. A., 2004. Kink band instability in layered structures. Journal of the Mechanics and Physics of Solids, 52 (5), pp. 1071-1091.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsWadee, M. A., Hunt, G. W. and Peletier, M. A.
DepartmentsFaculty of Engineering & Design > Mechanical Engineering
RefereedYes
StatusPublished
ID Code2171

Export

Actions (login required)

View Item